| Model Number |
MENISCAL CINCH¿ II |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/06/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 10th march 2026, it was reported by an arthrex's employee via an email that for 1 unit of ar-4501, meniscal cinch¿ ii, the first button was stuck and implant failed to deploy.This was detected during a meniscus repair surgery on (b)(6) 2026.The procedure was completed successfully by using another new ar-4501.There were no patient harm and no secondary procedure needed.